# SDR CA060926005

- Difficulty date: September 13, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Stbros SD360
- Aircraft time: 24,418 hours
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: M10876ANS
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCB5MP3C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON VISUAL INSPECTION , CORROSION WAS FOUND ON THE BLADE SHANK. AFTER REWORK TO MINIMUM DIMENSION DAMAGE STILL REMAINS. BLADE WIDTH AND THICKNESS IS WELL ABOVE MINIMUM DIMENSION. ALL 5 BLADES ARE U/S.  (TC NR 20060926005)
